# SDR REXA2021050500150

- Difficulty date: March 28, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670319361
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L IS CORRODED BETWEEN FS 333 TO FS 349. - REPAIRED STR 19L BETWEEN FS 333 AND 349 IAW ENDEAVOR AIR EA# CRJ 753-11283 DATED 3/2/21. WVAC EMP STAMP #703 MTC
